# SDR C2XA08TY110

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: A-System
- Part time: 16,726 hours, 16,726 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED BACK TO BNA FROM BNA BECAUSE OF A SYSTEM 1 HYD LOW QUANTITY. MX SERVICED THE HYD SYSTEMS AND OPS CHECKS GOOD IAW AMM 12-13-01.  ACFT RELEASED BACK TO SERVICE.
